MathSciNet Relay Station
MathSciNet bibliographic data
MR248416 (40 #1668) 34.65 (57.00)
Irwin, M. C. Elementary cycles of flows on manifolds. Bull. Amer. Math. Soc. 76 1970 72–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement